MAUDE Adverse Event Report: ARTHREX, INC. REDEUCE PATIENT TUBING W/CONN, 8' LONG; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. REDEUCE PATIENT TUBING W/CONN, 8' LONG; ARTHROSCOPE AND ACCESSORIES
Model Number REDEUCE PATIENT TUBING W/CONN, 8' LONG
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 09/09/2024, it was reported by a facility representative via (b)(4) that an ar-6480 dualwave¿ arthroscopy fluid management system has an unstable pressure change.There was no patient injury during the case.There was no additional information was provided, and additional information has been requested.On 09/17/2024, additional information was provided, where it was reported that this event occurred in june during an unknown procedure where an ar-6411 and an ar-6421 arthrex tubing were used with the pump.The pump settings at the time of the event.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause is user error due to disconnecting/reconnecting tubing which may result in pump pressure errors.

Brand Name
REDEUCE PATIENT TUBING W/CONN, 8' LONG
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20320684
Report Number1220246-2024-07877
Device Sequence Number8099436
Product Code HRX
UDI-Device Identifier00888867118058
UDI-Public00888867118058
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREDEUCE PATIENT TUBING W/CONN, 8' LONG
Device Catalogue NumberAR-6421
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer08/15/2025
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown